Alert archive / California / Red Flag Warnings in 2018
Red Flag Warning 9, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this red flag warning at Nov 6, 2018, 9:26 AM PST for San Mateo County, Santa Clara County, Santa Cruz County, California. It took effect at Nov 7, 2018, 10:00 PM PST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2018, 9:26 AM PST (17:26 UTC)
- In effect from
- Nov 7, 2018, 10:00 PM PST
- Expired
- Nov 9, 2018, 7:00 AM PST
- In force
- 33 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA
The radar
The San Francisco radar (KMUX), 14 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 5.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2823 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
682 WWUS86 KMTR 061726 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 926 AM PST Tue Nov 6 2018 ...Red Flag Warning for North Mountains and East Bay Hills late Wednesday night into Friday morning for gusty offshore winds and very low humidity... .Another round of increased offshore flow is forecast to develop late Wednesday night and persist into early Friday morning across the North Bay Mountains and East Bay Hills. Northeast wind gusts from 40 to 50 mph will be possible in these areas with locally stronger gusts in the region's highest peaks. These winds will combined with already critically low relative humidity values creating critical fire weather conditions on top of very dry fuels. CAZ507-511-070500- /O.NEW.KMTR.FW.W.0009.181108T0600Z-181109T1500Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 926 AM PST Tue Nov 6 2018 ...RED FLAG WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... The National Weather Service in San Francisco has issued a Red Flag Warning, which is in effect from 10 PM Wednesday to 7 AM PST Friday. * AFFECTED AREA...North Bay Mountains and East Bay Hills above 1000 feet. Fire weather zones 507 and 511. * WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, locally up to 50-60 mph in the highest peaks. * HUMIDITY...Lowering 8-18% during afternoon hours with recoveries less than 30%. * HIGHEST THREAT...The hills of eastern Napa County as well as around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, Mt Hamilton. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
7 follow-up statements
417 WWUS86 KMTR 070457 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 857 PM PST Tue Nov 6 2018 ...Red Flag Warning for North Mountains and East Bay Hills late Wednesday night into Friday morning for gusty offshore winds and very low humidity... .Another round of increased offshore flow is forecast to develop late Wednesday night and persist into early Friday morning across the North Bay Mountains and East Bay Hills. Northeast wind gusts from 40 to 50 mph will be possible in these areas with locally stronger gusts in the region's highest peaks. These winds will combined with already critically low relative humidity values creating critical fire weather conditions on top of very dry fuels. CAZ507-511-071400- /O.CON.KMTR.FW.W.0009.181108T0600Z-181109T1500Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 857 PM PST Tue Nov 6 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM WEDNESDAY TO 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... * AFFECTED AREA...North Bay Mountains and East Bay Hills above 1000 feet. Fire weather zones 507 and 511. * WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, locally up to 50-60 mph in the highest peaks. * HUMIDITY...Lowering 8-18% during afternoon hours with recoveries less than 30%. * HIGHEST THREAT...The hills of eastern Napa County as well as around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, Mt Hamilton. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
198 WWUS86 KMTR 071344 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 544 AM PST Wed Nov 7 2018 ...Red Flag Warning for the North Bay Mountains and East Bay Hills from 10 pm Wednesday through 7 am Friday for gusty offshore winds and very low humidity... .Another round of increased offshore flow is forecast to develop Wednesday night and persist into early Friday morning across the North Bay Mountains and East Bay Hills. Northeast wind gusts from 35 to 45 mph will be likely in these areas with local gusts of 50 to 60 mph across the highest ridges and peaks. Gusty winds combined with already critically low relative humidity values and very dry fuels will create critical fire weather conditions. Winds are forecast to decrease on Friday morning but very dry conditions will persist. CAZ507-511-080200- /O.CON.KMTR.FW.W.0009.181108T0600Z-181109T1500Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 544 AM PST Wed Nov 7 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... * AFFECTED AREA...North Bay Mountains and East Bay Hills above 1000 feet. Fire weather zones 507 and 511. * WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, locally up to 50-60 mph in the highest peaks. * HUMIDITY...Lowering 8-15 percent during afternoon hours with widespread overnight humidity recoveries of less than 30 percent and as low as 20 percent. * HIGHEST THREAT...The hills of eastern Napa County as well as around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, and Mt Hamilton. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
929 WWUS86 KMTR 080152 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 552 PM PST Wed Nov 7 2018 ...Red Flag Warning for the North Bay Mountains and East Bay Hills from 10 pm Wednesday through 7 am Friday for gusty offshore winds and very low humidity... .Another round of increased offshore flow is forecast to develop Wednesday night and persist into early Friday morning across the North Bay Mountains and East Bay Hills. Northeast wind gusts from 40 to 50 mph will be likely in these areas with local gusts of 50 to 60 mph across the highest ridges and peaks. Gusty winds combined with already critically low relative humidity values and very dry fuels will create critical fire weather conditions. Winds are forecast to decrease on Friday morning but very dry conditions will persist. CAZ507-511-081400- /O.CON.KMTR.FW.W.0009.181108T0600Z-181109T1500Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 552 PM PST Wed Nov 7 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM WEDNESDAY EVENING TO 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... * AFFECTED AREA...North Bay Mountains and East Bay Hills above 1000 feet. Fire weather zones 507 and 511. * WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, locally up to 50-60 mph in the highest peaks. * HUMIDITY...Lowering 8-15 percent during afternoon hours with widespread overnight humidity recoveries of less than 30 percent and as low as the low teens. * HIGHEST THREAT...The hills of eastern Napa County as well as around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, and Mt Hamilton. * IMPACTS...Any fires that develop will likely spread rapidly. Obey all current burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
812 WWUS86 KMTR 080339 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 739 PM PST Wed Nov 7 2018 ...Red Flag Warning in effect for gusty offshore winds and low relative humidity... .Another round of increased offshore flow is forecast to develop Wednesday night and persist into early Friday morning across the North Bay Mountains, East Bay Hills, and Santa Cruz Mountains. Northeast winds will be strongest over the North Bay Mountains and East Bay Hills. Gusty winds combined with already critically low relative humidity values and very dry fuels will create critical fire weather conditions. Winds are forecast to decrease on Friday morning but very dry conditions will persist. CAZ512-081400- /O.EXA.KMTR.FW.W.0009.181108T0600Z-181109T1500Z/ Santa Cruz Mountains- 739 PM PST Wed Nov 7 2018 ...RED FLAG WARNING IS IN EFFECT FROM 10 PM WEDNESDAY EVENING TO 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE SANTA CRUZ MOUNTAINS... The National Weather Service in San Francisco has issued a Red Flag Warning, which is in effect from 10 PM Wednesday evening until 7 AM PST Friday. * AFFECTED AREA...Santa Cruz Mountains above 1000 feet. Fire weather zone 512. * WIND...Northeast winds 10 to 15 mph with gusts 20-25 mph, locally up 30 mph in the highest peaks. * HUMIDITY...Lowering 10-20 percent during afternoon hours with widespread overnight humidity recoveries of less than 30 percent. * HIGHEST THREAT...The Santa Clara Santa Cruz County line as well as around Ben Lomond mountain. * IMPACTS...Any fires that develop will likely spread rapidly. Obey all current burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ507-511-081400- /O.CON.KMTR.FW.W.0009.181108T0600Z-181109T1500Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 739 PM PST Wed Nov 7 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM WEDNESDAY EVENING TO 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... * AFFECTED AREA...North Bay Mountains and East Bay Hills above 1000 feet. Fire weather zones 507 and 511. * WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, locally up to 50-60 mph in the highest peaks. * HUMIDITY...Lowering 8-15 percent during afternoon hours with widespread overnight humidity recoveries of less than 30 percent and as low as the low teens. * HIGHEST THREAT...The hills of eastern Napa County as well as around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, and Mt Hamilton. * IMPACTS...Any fires that develop will likely spread rapidly. Obey all current burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
360 WWUS86 KMTR 081307 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 507 AM PST Thu Nov 8 2018 ...Red Flag Warning in effect for gusty offshore winds and low relative humidity... .Another round of increased offshore flow is forecast to persist into early Friday morning across the North Bay Mountains, East Bay Hills, and Santa Cruz Mountains. Northeast winds will be strongest over the North Bay Mountains and East Bay Hills. Gusty winds combined with already critically low relative humidity values and very dry fuels will create critical fire weather conditions. Winds are forecast to decrease on Friday morning but very dry conditions will persist. CAZ507-511-090200- /O.CON.KMTR.FW.W.0009.000000T0000Z-181109T1500Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 507 AM PST Thu Nov 8 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... * AFFECTED AREA...North Bay Mountains and East Bay Hills above 1000 feet. Fire weather zones 507 and 511. * WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, locally up to 50-60 mph in the highest peaks. * HUMIDITY...Lowering 8-15 percent during afternoon hours with widespread overnight humidity recoveries of less than 30 percent and as low as the low teens. * HIGHEST THREAT...The hills of eastern Napa County as well as around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, and Mt Hamilton. * IMPACTS...Any fires that develop will likely spread rapidly. Obey all current burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ512-090200- /O.CON.KMTR.FW.W.0009.000000T0000Z-181109T1500Z/ Santa Cruz Mountains- 507 AM PST Thu Nov 8 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE SANTA CRUZ MOUNTAINS... * AFFECTED AREA...Santa Cruz Mountains above 1000 feet. Fire weather zone 512. * WIND...Northeast winds 10 to 15 mph with gusts 20-25 mph, locally up 30 mph in the highest peaks. * HUMIDITY...Lowering 10-20 percent during afternoon hours with widespread overnight humidity recoveries of less than 30 percent. * HIGHEST THREAT...The Santa Clara Santa Cruz County line as well as around Ben Lomond mountain. * IMPACTS...Any fires that develop will likely spread rapidly. Obey all current burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
588 WWUS86 KMTR 090158 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 558 PM PST Thu Nov 8 2018 ...Red Flag Warning remains in effect until 7 am Friday for gusty offshore winds and low relative humidity... .Gusty offshore winds are forecast to persist into early Friday morning across the North Bay Mountains, East Bay Hills, and Santa Cruz Mountains. Northeast winds will be strongest over the North Bay Mountains and East Bay Hills. Gusty winds combined with already critically low relative humidity values and very dry fuels will create critical fire weather conditions. Winds are forecast to decrease on Friday morning but very dry conditions will persist. Another round of gusty offshore winds is likely to develop by late Saturday night and continue into Sunday. CAZ507-511-091500- /O.CON.KMTR.FW.W.0009.000000T0000Z-181109T1500Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 558 PM PST Thu Nov 8 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... * AFFECTED AREA...North Bay Mountains and East Bay Hills above 1000 feet. Fire weather zones 507 and 511. * WIND...Northeast winds 15 to 25 mph with gusts 35-45 mph, locally up to 50-60 mph in the highest peaks. * HUMIDITY...Lowering 8-15 percent during afternoon hours with widespread overnight humidity recoveries of less than 30 percent and as low as the low teens. * HIGHEST THREAT...The hills of eastern Napa County as well as around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, and Mt Hamilton. * IMPACTS...Any fires that develop will likely spread rapidly. Obey all current burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ512-091500- /O.CON.KMTR.FW.W.0009.000000T0000Z-181109T1500Z/ Santa Cruz Mountains- 558 PM PST Thu Nov 8 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE SANTA CRUZ MOUNTAINS... * AFFECTED AREA...Santa Cruz Mountains above 1000 feet. Fire weather zone 512. * WIND...Northeast winds 10 to 15 mph with gusts 20-25 mph, locally up 30 mph in the highest peaks. * HUMIDITY...Lowering 10-20 percent during afternoon hours with widespread overnight humidity recoveries of less than 30 percent. * HIGHEST THREAT...The Santa Clara Santa Cruz County line as well as around Ben Lomond mountain. * IMPACTS...Any fires that develop will likely spread rapidly. Obey all current burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
331 WWUS86 KMTR 091444 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 644 AM PST Fri Nov 9 2018 ...RED FLAG WARNING WILL EXPIRE AT 7 AM... .Offshore flow will gradually weaken over the North Bay Mountains, East Bay Hills and Santa Cruz Mountains this morning. Relative humidity will remain low today. Near critical fire weather conditions will be possible due to dry conditions and breezy winds. Another round of offshore winds will be possible this weekend. CAZ507-511-091545- /O.EXP.KMTR.FW.W.0009.000000T0000Z-181109T1500Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 644 AM PST Fri Nov 9 2018 ...RED FLAG WARNING WILL EXPIRE AT 7 AM PST THIS MORNING FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... Offshore flow will weaken during the morning. However, occasional gusts of 20-30 mph will be possible for a few hours this morning. $$ CAZ512-091545- /O.EXP.KMTR.FW.W.0009.000000T0000Z-181109T1500Z/ Santa Cruz Mountains- 644 AM PST Fri Nov 9 2018 ...RED FLAG WARNING WILL EXPIRE AT 7 AM PST THIS MORNING FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE SANTA CRUZ MOUNTAINS... Offshore flow will weaken during the morning. However, occasional gusts of 10-15 mph will be possible for a few hours this morning. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Nov 6, 9:23 AM PST, 3 minutes earlier.
Area forecast discussion, Nov 6, 9:23 AM PST, 3 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
923 AM PST Tue Nov 6 2018
.SYNOPSIS...High pressure will keep dry conditions in place this
week and through Veterans Day weekend. Daytime highs generally in
the 70s with overnight lows in the 40s. Periods of offshore winds
at times, especially in the hills with poor humidity recovery will
keep fire danger high through mid-month.
&&
.DISCUSSION...as of 3:25 AM PST Tuesday...Skies are clear this
morning with a strong 7 mb gradient down the coast, 7 mb offshore
from the Nevada deserts and nearly flat from SFO to Sac. There's
not too much wind in the hills but we are seeing some gusts in the
20-30 mph range across the East Bay Hills. Humidity values
remaining very dry in the hills with some spots remaining in the
teens overnight keeping fire weather concerns front and center.
Today will be another ideal autumn day with afternoon highs into
the 70s most locations and even some lower 80s.
The large scale pattern will continue to feature a ridge over the
Eastern Pacific with a cold trough east of the Rockies. CA is
stuck in between and as shortwaves drop into the longwave trough
we will continue to see periods of dry offshore winds. This means
no rain, minimal fog/marine layer and continued very low humidity
associated with the dry offshore winds.
Daytime highs will continue to be in the 70s with some lower 80s
through the work week and into the weekend. The dry airmass allows
for some good radiational cooling (gusty boundary layer winds are
keeping things somewhat mixed) which will allow temperatures to
cool fairly rapidly at night. By later in the week some some of
our typical cool spots will be dropping into the mid 30s. However
given the dry airmass do not anticipate widespread killing frosts
with this pattern. A current example of the dry conditions is
Blue Canyon up at 5000 feet along I-80 is currently reporting a
dewpoint of -22F with RH of 4%.
Anyway, will be considering some Fire Weather Watches for the next
uptick in winds later Weds night into Thursday. NAM model wants to
punch some east winds all the way to the coast with sustained
easterly flow Thursday afternoon during peak heating with humidity
values single digits/teens across most of the hills. This will be
coordinated later this morning with partner/agency coordination
calls.
Long range forecast remains high and dry through the weekend and
through much of next week. The ecmwf amplifies the ridge through
Veterans Day into the middle of next week before the flow flattens
around the weekend of Nov 16-17th. The latest gfs run which is now
out through Thanksgiving remains ominously dry. It's still early
for the large scale patterns to get entrenched, especially with
the cold pool east of the Rockies so will hopefully get the
pattern to flip-flop as Dec approaches.
&&
.AVIATION...as of 09:30 AM PDT Tuesday...Widespread VFR under a
dry stagnant air mass. Breezy offshore winds inland during the
afternoon, locally gusty over ridges and peaks, with breezy onshore
winds nearer to the coast.
Vicinity of KSFO...VFR. West to northwest winds 10 to 15 kt after
21Z.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...VFR.
&&
.MARINE...as of 09:21 AM PST Tuesday...Northwest winds will
prevail across the waters, with the strongest winds in the outer
waters north of Point Reyes and locally near Point Sur along the
coast. Locally steep fresh swell will be possible in areas with
the strongest winds through the day. Winds will gradually weaken
into the end of the work week across all the waters.
Predominately moderate northwest seas.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 PM
&&
PUBLIC FORECAST: RWW
AVIATION: DRP
MARINE: DRP
FIRE WEATHER: RWW
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaHazardous weather outlook, Nov 6, 4:46 AM PST, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service San Francisco CA 446 AM PST Tue Nov 6 2018 CAZ507-511-512-517-062200- North Bay Mountains-East Bay Hills and the Diablo Range- Santa Cruz Mountains- Santa Lucia Mountains and Los Padres National Forest- 446 AM PST Tue Nov 6 2018 This hazardous weather outlook is for the hills above 1000 feet in the San Francisco Bay Area and Central Coast. .DAY ONE...Today and Tonight Warm and dry weather will continue along with very low humidity readings. Offshore wind gusts from 20 to 30 mph will be possible. The combination of the warm, dry and breezy weather on top of record dry fuels will create near critical fire weather conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Offshore winds are forecast to increase Wednesday night across the North Bay hills and then sweep over the region on Thursday. All locations are expected to see very low humidity values, well under 20% by Thursday with periods of dry offshore winds gusting from 25-40 mph. This in combination with unseasonably warm weather on top of record dry fuels will create the potential for critical fire weather conditions. Fire Weather Watches and or Red Flag Warnings may become necessary later Wednesday through Thursday and possibly into Friday. Right now the extended range forecast continues to look dry with above normal temperatures, low humidity and periods of offshore winds. Persons with fire weather interests should monitor for the latest forecast updates.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 2:07 PM PST | Small Craft Advisory | MTR | 37 hr |
Nearby
Red Flag Warnings in California, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.